Analytic Dependence of Volume Potentials Corresponding to Parametric Families of Fundamental Solutions

Matteo Dalla Riva, Massimo Lanza de Cristoforis*, Paolo Musolino

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (SciVal)

Abstract

We show that volume potentials associated to a parameter dependent analytic family of weakly singular kernels depend real-analytically upon the density function and on the parameter. Then we consider the special case in which the analytic family corresponds to a family of fundamental solutions of second order differential operators with constant coefficients.

Original languageEnglish
Pages (from-to)371-393
Number of pages23
JournalIntegral Equations and Operator Theory
Volume82
Issue number3
DOIs
Publication statusPublished - 12 Jul 2015

Keywords

  • domain perturbation
  • second order differential operators with constant coefficients
  • special nonlinear operators
  • Volume potentials

Fingerprint

Dive into the research topics of 'Analytic Dependence of Volume Potentials Corresponding to Parametric Families of Fundamental Solutions'. Together they form a unique fingerprint.

Cite this